Order-Preserving Dimension Reduction Procedure for the Dominance of Two Mean Curves with Application to Tidal Volume Curves

Lee, Sang Han, Lim, Johan, Vannucci, Marina, Petkova, Eva, Preter, Maurice, Klein, Donald F. . Biometrics 2008. 64 (3) :931-939

Locate this article in:

Bibtex

@article{CIS-224951,
  Author = {Lee, Sang Han and Lim, Johan and Vannucci, Marina and Petkova, Eva and Preter, Maurice and Klein, Donald F.},
  Title = {Order-Preserving Dimension Reduction Procedure for the Dominance of Two Mean Curves with Application to Tidal Volume Curves},
  Journal = {Biometrics},
  Volume = {64},
  Number = {3},
  Year = {2008},
  Pages = {931--939},
  Keywords = {Dimension reduction, Stochastic order, Panic disorder, Follmann's test, matrix factorization, Tidal volume curves}
}

Similar articles